RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 2, Pages 201–242 (Mi izv3965)  

This article is cited in 3 scientific papers (total in 4 papers)

On sequences of linear aggregates formed from solutions of differential equations

A. F. Leont'ev


Full text: PDF file (3308 kB)

Bibliographic databases:
Received: 27.05.1957

Citation: A. F. Leont'ev, “On sequences of linear aggregates formed from solutions of differential equations”, Izv. Akad. Nauk SSSR Ser. Mat., 22:2 (1958), 201–242

Citation in format AMSBIB
\Bibitem{Leo58}
\by A.~F.~Leont'ev
\paper On sequences of linear aggregates formed from solutions of differential equations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 2
\pages 201--242
\mathnet{http://mi.mathnet.ru/izv3965}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=97534}
\zmath{https://zbmath.org/?q=an:0081.29605}


Linking options:
  • http://mi.mathnet.ru/eng/izv3965
  • http://mi.mathnet.ru/eng/izv/v22/i2/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Tkachenko, “On the uniqueness of an expansion in generalized eigenfunctions of a differential operator”, Math. USSR-Sb., 21:3 (1973), 455–466  mathnet  crossref  mathscinet  zmath
    2. V. S. Vladimirov, S. M. Nikol'skii, Yu. N. Frolov, “Aleksei Fedorovich Leont'ev (on his sixtieth birthday)”, Russian Math. Surveys, 32:3 (1977), 131–144  mathnet  crossref  mathscinet  zmath
    3. V. A. Tkachenko, “Spectral decompositions in spaces of analytic functionals”, Math. USSR-Izv., 14:3 (1980), 597–651  mathnet  crossref  mathscinet  zmath  isi
    4. V. P. Gromov, “Completeness of the System of Values of a Holomorphic Vector Function in Fréchet Spaces”, Math. Notes, 73:6 (2003), 783–795  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:141
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019